# SDR CA961025005

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Collar
- Part number: ACG70111
- Condition: Cracked
- Location: Nose Ldg Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE WHEEL LANDING GEAR STEERING COLLAR FOUND CRACKED AT RH STEERING CYLINDER UPPER ATTACHMENT LUG. COLLAR REPLACED.
